RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1994, Volume 337, Number 5, Pages 567–569 (Mi dan4720)  

MATHEMATICS

Once more on the bang-bang control theorem for smooth control systems of constant rank

S. A. Vakhrameev

All-Russian Institute for Scientific and Technical Information of Russian Academy of Sciences, Moscow

Full text: PDF file (261 kB)

English version:
Doklady Mathematics, 1995, 50:1, 117–121

Bibliographic databases:
UDC: 517.977.1
Presented: Е. Ф. Мищенко
Received: 22.09.1993

Citation: S. A. Vakhrameev, “Once more on the bang-bang control theorem for smooth control systems of constant rank”, Dokl. Akad. Nauk, 337:5 (1994), 567–569; Dokl. Math., 50:1 (1995), 117–121

Citation in format AMSBIB
\Bibitem{Vak94}
\by S.~A.~Vakhrameev
\paper Once more on the bang-bang control theorem for smooth control
systems of constant rank
\jour Dokl. Akad. Nauk
\yr 1994
\vol 337
\issue 5
\pages 567--569
\mathnet{http://mi.mathnet.ru/dan4720}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1298320}
\zmath{https://zbmath.org/?q=an:0883.49010}
\transl
\jour Dokl. Math.
\yr 1995
\vol 50
\issue 1
\pages 117--121


Linking options:
  • http://mi.mathnet.ru/eng/dan4720
  • http://mi.mathnet.ru/eng/dan/v337/i5/p567

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:6
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020